Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Depression medication causing problems with sexual life suggestions

Premium Questions

Dr. Divya Agarwal MD

trying to get back at it. Any suggestions on what else might be the cause. I generally eat pretty well ... thyroid for most of my life but have never had blood work that has shown to be hypothyroid. I... View answer

Answered by : Dr. Divya Agarwal ( Rheumatologist)
Dr.      Vinay Bhardwaj MD

TABLETS IE DEPRESSION & DAIBETIS ILLNESS. DAIBETIS NOW NORMAL . BUT MEDICINE I HAVE TO TAKE MY LIFE TIME ... EFFECT WHAT I AM TAKING NOW. KINDLY ADVICE , CAN I STOP ALL MEDICINE , ANY PROBLEM/ISSUE ... View answer

Answered by : Dr. Vinay Bhardwaj ( Neurologist)
Dr.  Manisha Gopal MD

this medication. but problem is that i am suffering from fatigue .i have no motivation .i am feeling so much ...i am XXXX i am 26 years old.i am feeling from depression since2007.so consulted... View answer

Answered by : Dr. Manisha Gopal ( Psychiatrist)
Dr. Shubham Mehta MD

Which tablets contain the medicine Flupenthixol and Melitracen Placida is not available in the Market. Please help me for depression medicine. ... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr. Rakhi Tayal MD

I have glaucoma ,arthiritis, depression ,and general anxiety disorder,and ocd. i am on celexa and wellbutrin for the anxiety,ocd,and depression,mobic for the arthiritis,and lumigan for the glaucoma, does any ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)

Public Forum Discussions

Dr.     Imraan Hussain MD

I suffer from depression. The Meds for depression now kill my sex life , as I cannot finish, so why bother. What meds were used for depression , before these new meds were made ie, zoloft....... View answer

Answered by : Dr. Imraan Hussain ( Pediatrician)
Dr. Jonas Sundarakumar MD

My mother is having some sleepless, fear, tension and seem to be very depressed and negative ... is addicted to these tablets for life long?pls help me...im her daughter ... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr. Santra MD

for twenty years i take medicines for depression.( Efexor xr 75mg zolaram img, zoloft 50mg, traxene,tofranil 25mg,zanax)ny problem is tha the 10 last years, i suffer every day from strong heaaches.i made... View answer

Answered by : Dr. Santra ( Dentist)
Dr. Kathy Robinson MD

gained a lot of weight as a result of depression medication. She has developed emphysema, knows what ... to the home. Any suggestions? Did not know there was a fee involved. Cancel any requested... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr. SOHEEL HUSSAIN ZARGAR MD

My husband is 57 years old. He is a diabetic and takes anti-depression medication. Over the last 4 .... And says he doesn t know what he want to do with his life. Is this medical or mental?... View answer

Answered by : Dr. SOHEEL HUSSAIN ZARGAR ( Dentist)

Mobile Questions and Answers

Dr.   Deepak Kishore Kaltari MD

Hi Dear Ms, metallic taste in mouth is quite common after intake of the anti-depressant. There is no cause for concern. It will improve over period of time. Take Care Best Regards Dr Deepak

Dr. Maheshwari MD

Hi,Yes he can have after discussing with doctor about the timing and and dose of medicines. Pls hit thanks

Dr. Jonas Sundarakumar MD

Cipralex is an anti-depressant medication. Please provide more details as to why you were started on it and what your current problems are.